Journal of Mathematical Physics, Analysis, Geometry
2019, vol. 15, No 2, pp. 155-169   https://doi.org/10.15407/mag15.02.155     ( to contents , go back )
https://doi.org/10.15407/mag15.02.155

Cohomogeneity One Dynamics on Three Dimensional Minkowski Space

P. Ahmadi

Department of Mathematics, University of Zanjan, P.O.Box 45371-38791, Zanjan, Iran
E-mail: p.ahmadi@znu.ac.ir

Received July 26, 2017, revised February 18, 2018.

Abstract

In the paper, we give a classification of closed and connected Lie groups, up to conjugacy in $\mathrm{Iso}({\mathbb{R}^{1,2}})$, acting by cohomogeneity one on the three dimensional Minkowski space $\mathbb{R}^{1,2}$ in both proper and nonproper dynamics. Then we determine causal properties and types of the orbits.

Mathematics Subject Classification 2000: 53C30, 57S25.
Key words: cohomogeneity one, Minkowski space.

Download 341587 byte View Contents